Follow
Wael Bahsoun
Title
Cited by
Cited by
Year
Position-dependent random maps in one and higher dimensions
W Bahsoun, P Gora
Loughborough University, 2009
522009
Linear response for random dynamical systems
W Bahsoun, M Ruziboev, B Saussol
Advances in Mathematics 364, 107011, 2020
442020
Quenched decay of correlations for slowly mixing systems
W Bahsoun, C Bose, M Ruziboev
Transactions of the American Mathematical Society 372 (9), 6547-6587, 2019
422019
A rigorous computational approach to linear response
W Bahsoun, S Galatolo, I Nisoli, X Niu
Nonlinearity 31 (3), 1073, 2018
422018
Mixing rates and limit theorems for random intermittent maps
W Bahsoun, C Bose
Nonlinearity 29 (4), 1417, 2016
412016
Decay of correlation for random intermittent maps
W Bahsoun, C Bose, Y Duan
Nonlinearity 27 (7), 1543, 2014
412014
Linear response in the intermittent family: differentiation in a weighted -norm
W Bahsoun, B Saussol
arXiv preprint arXiv:1512.01080, 2015
342015
Rigorous numerical approximation of escape rates
W Bahsoun
Nonlinearity 19 (11), 2529, 2006
282006
Metastability of certain intermittent maps
W Bahsoun, S Vaienti
Nonlinearity 25 (1), 107, 2011
242011
Invariant densities and escape rates: rigorous and computable approximations in the L∞-norm
W Bahsoun, C Bose
Nonlinear Analysis: Theory, Methods & Applications 74 (13), 4481-4495, 2011
242011
Deterministic representations for position dependent random maps
W Bahsoun, C Bose, A Quas
222008
Escape rates formulae and metastablilty for randomly perturbed maps
W Bahsoun, S Vaienti
Nonlinearity 26 (5), 1415, 2013
212013
Almost sure rates of mixing for partially hyperbolic attractors
JF Alves, W Bahsoun, M Ruziboev
Journal of Differential Equations 311, 98-157, 2022
202022
Rigorous approximation of diffusion coefficients for expanding maps
W Bahsoun, S Galatolo, I Nisoli, X Niu
Journal of Statistical Physics 163, 1486-1503, 2016
192016
On the statistical stability of Lorenz attractors with a stable foliation
W Bahsoun, M Ruziboev
Ergodic Theory and Dynamical Systems 39 (12), 3169-3184, 2019
16*2019
Random dynamics and finance: Constructing implied binomial trees from a predetermined stationary density
W Bahsoun, P Góra, S Mayoral, M Morales
Applied Stochastic Models in Business and Industry 23 (3), 181-212, 2007
162007
Weakly convex and concave random maps with position dependent probabilities
W Bahsoun, P Góra
Taylor & Francis Group 21 (5), 983-994, 2003
152003
Rigorous pointwise approximations for invariant densities of non-uniformly expanding maps
W Bahsoun, C Bose, Y Duan
Ergodic Theory and Dynamical Systems 35 (4), 1028-1044, 2015
142015
Ergodic Theory, Open Dynamics, and Coherent Structures
W Bahsoun, C Bose, G Froyland
Springer, 2014
142014
Quasi-invariant measures, escape rates and the effect of the hole
W Bahsoun, C Bose
arXiv preprint arXiv:0906.5375, 2009
142009
The system can't perform the operation now. Try again later.
Articles 1–20